Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A two parameter peturbation estimate


Author: W. M. Greenlee
Journal: Proc. Amer. Math. Soc. 24 (1970), 67-74
MSC: Primary 47.65
DOI: https://doi.org/10.1090/S0002-9939-1970-0284866-5
MathSciNet review: 0284866
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Adams, N. Aronszajn and M. S. Hanna, Theory of Bessel potentials. III: Potentials on regular manifolds, Univ. of Kansas Tech. Rep. 17 (1968). MR 0228702 (37:4281)
  • [2] R. D. Adams, N. Aronszajn and K. T. Smith, Theory of Bessel potentials. II, Ann. Inst. Fourier (Grenoble) 17 (1967), no. 2, 1-135. MR 37 #4281. MR 0228702 (37:4281)
  • [3] N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475. MR 26 #1485. MR 0143935 (26:1485)
  • [4] F. E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557-566. MR 27 #6133. MR 0156204 (27:6133)
  • [5] -, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 985-989. MR 29 #503. MR 0163200 (29:503)
  • [6] -, Existence and uniqueness theorems for solutions of non-linear boundary value problems, Proc. Sympos. Appl. Math., vol. 17, Amer. Math. Soc., Providence, R. I., 1966, pp. 24-49. MR 33 #6092.
  • [7] A. Friedman, Singular perturbations for partial differential equations, Arch. Rational Mech. Anal. 29 (1968), 289-303. MR 37 #1754. MR 0226164 (37:1754)
  • [8] D. Fujiwara, Concrete characterization of the domains of fractional powers of some elliptic differential operators of the second order, Proc. Japan Acad. 43 (1967), 82-86. MR 35 #7170. MR 0216336 (35:7170)
  • [9] W. M. Greenlee, Rate of convergence in singular perturbations, Ann. Inst. Fourier (Grenoble) 18 (1968), 135-191. MR 0241795 (39:3133)
  • [10] P. Grisvard, Caractérisation de quelques espaces d'interpolation, Arch. Rational Mech. Anal. 25 (1967), 40-63. MR 35 #4718. MR 0213864 (35:4718)
  • [11] D. Huet, Phénomènes de perturbation singulière dans les problèmes aux limites, Ann. Inst. Fourier (Grenoble) 10 (1960), 61-150. MR 22 #9737. MR 0118968 (22:9737)
  • [12] -, Perturbations singulières, C. R. Acad. Sci. Paris 259 (1964), 4213-4215. MR 30 #2223. MR 0171997 (30:2223)
  • [13] -, Perturbations singulières et régularité, C. R. Acad. Sci. Paris 266 (1968), 924-926.
  • [14] -, Perturbations singulières et régularité, C. R. Acad. Sci. Paris 266 (1968), 1237-1239.
  • [15] J. L. Lions, Espaces intermédiares entre espaces hilbertiens et applications, Bull. Math. Soc. Sci. Math. Phys. R. P. Roumaine 2 (50) (1958), 419-432. MR 27 #1812. MR 0151829 (27:1812)
  • [16] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. 8 (1955), 649-675. MR 17 #742. MR 0075415 (17:742d)
  • [17] R. E. O'Malley, Jr., Two-parameter singular perturbation problems for second order equations, J. Math. Mech. 16 (1967), 1143-1164. MR 35 #492. MR 0209595 (35:492)
  • [18] -, Singular perturbations of boundary value problems for linear ordinary differential equations involving two parameters, J. Math. Anal. Appl. 19 (1967), 291-308. MR 35 #4521. MR 0213663 (35:4521)
  • [19] -, The first boundary value problem for certain linear elliptic differential equations involving two small parameters, Arch. Rational Mech. Anal. 26 (1967), 68-82. MR 35 #5744. MR 0214895 (35:5744)
  • [20] -, Topics in singular perturbations, Advances in Math. 2 (1968), 365-470. MR 38 #382. MR 0232056 (38:382)
  • [21] B. A. Ton, Elliptic boundary problems with a small parameter, J. Math. Anal. Appl. 14 (1966), 341-358. MR 33 #4452. MR 0196260 (33:4452)
  • [22] -, Singular perturbations of nonlinear elliptic and parabolic variational boundary value problems, Canad. J. Math. 18 (1966), 861-872. MR 33 #6104. MR 0197945 (33:6104)
  • [23] M. I. Višik and L. A. Lyusternik, Regular degeneration and boundary layer for linear differential equations with small parameter, Uspehi Mat. Nauk 12 (1957), no. 5 (77), 3-122; English transl., Amer. Math. Soc. Transl. (2) 20 (1962), 239-364. MR 20 #2539; MR 25 #322. MR 0136861 (25:322)
  • [24] E. H. Zarantonello, The closure of the numerical range contains the spectrum, Bull. Amer. Math. Soc. 70 (1964), 781-787. MR 30 #3389. MR 0173176 (30:3389)
  • [25] -, The closure of the numerical range contains the spectrum, Pacific J. Math. 22 (1967), 575-595. MR 37 #4657. MR 0229079 (37:4657)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.65

Retrieve articles in all journals with MSC: 47.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0284866-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society